Pacific Journal of Mathematics

Interpolating sequences for functions satisfying a Lipschitz condition.

Eric P. Kronstadt

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 169-177.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867575

Mathematical Reviews number (MathSciNet)
MR0412431

Zentralblatt MATH identifier
0323.30038

Subjects
Primary: 30A80

Citation

Kronstadt, Eric P. Interpolating sequences for functions satisfying a Lipschitz condition. Pacific J. Math. 63 (1976), no. 1, 169--177. https://projecteuclid.org/euclid.pjm/1102867575


Export citation

References

  • [1] L. Carleson, An interporationproblem for bounded analytic funtions,Amer. J. Math. 80 (1958), 921-930.
  • [2] J. Cima and P. Colwell, Blashke quotients and dormality, Proc. Amer. Math. Soc. 19 (1968), 796-798.
  • [3] J.P. Earl, On the interpolationof bounded sequences by bounded functions,J. London Math. Soc. (2), 2 (1970), 544-548.
  • [4] B. Korenblum, Functions holomorphic in a disk and smooth in its closure, Soviet Math. Doklady, Vol. 12 (1971), no. 5, 1312-1315.
  • [5] B. A. Taylor and D. L. Williams, Zeros of Lipschitz functionsanalytic in the disc, Michigan Math. J. 18 (1971), 129-139.
  • [6] F. A. Valentine, A Lipschitzcondition preserving extension for a vector valued function, Amer. J. Math. 67 (1945), 83-93.
  • [7] S. A. Vinogradov, Interpolationand zeros of power series with a sequence of coefficients from lp, Soviet Math. Doklady, 6 (1965) 57-60.